From Tulsa, Oklahoma, USA:
My son has type 2 diabetes. Last week, his primary care physician prescribed for him Adderall for ADHD and Wellbutrin, an antidepressant. The following day, my son passed out when his sugar dropped to 41 mg/dl [2.3 mmol/L]. He has been this low before, but never reacted this way. The Wellbutrin mentions the diabetes in the information packet. Which doctor should we go with, his diabetes specialist or his primary care physician?
Your son's low blood sugar is unlikely to be related to the Adderall or Wellbutrin. I would review your concerns with your pediatrician.
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.